# SDR P5CA0100620

- Difficulty date: December 15, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 69,357 hours, 17,063 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Retainer
- Condition: Torn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON SAILBOAT DOOR, INBOARD SIDE, LOWER FWD END, HAS A 6 INCH RIP IN SEAL RETAINER.  REPAIRED PER SRM 51-40-00.
